MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Model Number FM300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Serious Injury
Event or Problem Description
We have been informed of the following event: "pressure spiked to 32 towards the end of the case.How was issue noticed: during procedure.Procedure compl successfully: yes.Patient involvement: yes.Medical intervention: yes.Surgical delay: yes.Adverse consequences details: patient coded.Nurse thinks our insufflator was the cause.Not 100% sure.Surgical delay length: not reported.".
 
Additional Manufacturer Narrative
The event description is very poor and general.Preventive maintenance of the device has been overdue for more than 2 years.At the time of the reporting decision the device was not returned for evaluation.Since there are many different reasons for cardiovascular problems/cardiac arrest during surgeries, including reasons that are independent of the device, and the information available to the manufacturer is insufficient for an assessment in this regard, the most probable root cause cannot be determined.The patient made it through the surgery, and no further complications were reported.Nevertheless, on a conservative approach, since we cannot completely exclude a malfunction of the device, this event is considered as reportable.If new information is received, or if the device is returned for evaluation, the reporting decision will be re-evaluated accordingly.
 
Event or Problem Description
We have been informed of the following event: additional information was received from (b)(6) on (b)(6) 2026."the reported event occurred during a laparoscopic salpingectomy performed using the insufflator in standard mode with a set pressure of 15 mmhg and regular insufflator tubing.Approximately 30-45 minutes into the procedure (total case time 1 hour 15 minutes), while the surgeon was attempting to access and dissect the fallopian tube, anesthesia alerted the surgical team to a change in the patient's vitals and coded.No device warnings or alarms were observed, and the duration of any pressure spike could not be determined, as the user was not immediately aware of an issue.The same insufflator was used to complete the procedure.The patient (female, 35 years old, bmi 37) was stable prior to the procedure and stable post procedure following resuscitation.No additional injuries, medical interventions, or prolonged hospitalization were reported".
 
Additional Manufacturer Narrative

Brand Name
PNEUMOCLEAR
Common Device Name
CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrase 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key23956862
Report Number3002914049-2025-00007
Device Sequence Number15834670
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public(01)04056702001308(11)210121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age35 YR
Patient SexFemale